RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, Number 3, Pages 45–52 (Mi basm326)  

This article is cited in 2 scientific papers (total in 2 papers)

A note on the affine subspaces of three-dimensional Lie algebras

Rory Biggs, Claudiu C. Remsing

Dept. of Mathematics (Pure and Applied), Rhodes University, PO Box 94, 6140, Grahamstown, South Africa

Abstract: A classification of full-rank affine subspaces of (real) three-dimensional Lie algebras is presented. In the context of invariant control affine systems, this is exactly a classification of all full-rank systems evolving on three-dimensional Lie groups.

Keywords and phrases: affine subspace, Lie algebra, the Bianchi–Behr classification, left-invariant control system, detached feedback equivalence.

Full text: PDF file (187 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 17B20, 17B30, 93A10, 93B27
Received: 02.04.2012
Language: English

Citation: Rory Biggs, Claudiu C. Remsing, “A note on the affine subspaces of three-dimensional Lie algebras”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, no. 3, 45–52

Citation in format AMSBIB
\Bibitem{BigRem12}
\by Rory~Biggs, Claudiu~C.~Remsing
\paper A note on the affine subspaces of three-dimensional Lie algebras
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2012
\issue 3
\pages 45--52
\mathnet{http://mi.mathnet.ru/basm326}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3155842}


Linking options:
  • http://mi.mathnet.ru/eng/basm326
  • http://mi.mathnet.ru/eng/basm/y2012/i3/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rory Biggs, Claudiu C. Remsing, “A note on the equivalence of control systems on Lie groups”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, no. 3, 63–73  mathnet  mathscinet
    2. R. Biggs, C. C. Remsing, “Invariant control systems on lie groups”, Lie Groups, Differential Equations, and Geometry: Advances and Surveys, Unipa Springer Series, ed. G. Falcone, Springer, 2017, 127–181  crossref  mathscinet  zmath  isi
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:113
    Full text:36
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019